| Model Number |
623-00-36G |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
09/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
[tridentii-03-009research ] primary surgery was completed on (b)(6) 2021.Patient dislocated due to a prohibited position on (b)(6) 2021.Reconstruction of dislocation without blood was performed and patient outcome was recovery.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned.